# SDR FDEA201112275442

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STA Y=415, STA X=52, FLOOR SUPPORT MOUNTING FOUND CRACKED.  R & R IAW AMM 20-50-02, REV 70.1 NEW SUPPORT FABRICATED IAW DWG ABA 8303, REV A.  REPAIR CLASSIFIED AS MAJOR IAW REV 113.
